# SDR 2002FA0001026

- Difficulty date: August 21, 2002
- Submitted: September 3, 2002
- Operation: General aviation
- Aircraft: N21PL
- Make and model: Cessna R182
- Aircraft serial: R18201983
- Engine: Lyc O540J3C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN PILOT SELECTED GEAR DOWN AND PRESSURE WAS APPLIED TO DOWN HOSE.  THE HOSE FAILED AT THE SWAGED END BLOWING ALL HYDRAULIC FLUID OVERBOARD.  RECOMMEND CLOSER INSPECTION OF HOSES AND A MANDATORY TIME CHANGE OR BOTH HOSES.  (PN S217840102) DOWN AND (PN S217840096) UP.
